# SDR QXEA2020120700340

- Difficulty date: December 7, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 9,517 hours, 5,621 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Damaged
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR DIFFICULT TO OPEN WITH AUTO LOCK/UNLOCK.  REMOVED FROM SERVICE.  INSPECTED LATCH MECHANISM, REMOVED SMALL BURR FROM EDGE OF LATCH.  OPERATIONS CHECKS GOOD, CLEARS DMI.  RETURNED TO SERVICE.
